MathSciNet Relay Station
MathSciNet bibliographic data
MR1806824 94B27
Ding, Cunsheng; Niederreiter, Harald; Xing, Chaoping Some new codes from algebraic curves. IEEE Trans. Inform. Theory 46 (2000), no. 7, 2638–2642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement